# SDR AALA202010309023

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 34,617 hours, 13,884 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  IN FLIGHT OVERHEAD LAVATORY SMOKE ANNUNCIATOR LIGHT ILLUMINATED.  AFT LAVATORY NO SMOKE OR FUMES NOTED BY FLIGHT ATTENDANTS AFTER PASSENGER EMERGED FROM USE.  ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST, PER AMM 26-14-00.  OPERATIONS CHECKS NORMAL.
